# SDR CALA2023031000700

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Aft Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711) BARE METAL ON AFT EDGE OF FLIGHT DECK AFT FLOOR ACCESS PANEL CUTOUT REMOVED CORROSION DAMAGE ON AFAT EDGE OF FLIGHT DECK AFT FLOOR A CCESS PANEL IAW B737-800 EC/RA #5321-01566. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3826 NR 24702 WORK ACP BY MECH V99062 3 INSP BY AQC009
